# SDR SIMA20190425003

- Difficulty date: April 25, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14540484403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT LAV FLOOR GUSSET FOUND 2EA. NUTPLATE HOLES ON UNDERLYING HAT BEAM TO BE CRACKED. C/A-COMPLIED WITH REPAIR IAW ERS-EM-53MR-3755.
